BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A new computation of the Sigma-ordinal of KPw

Participants in the publication
Ferreira, F. (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2014

Where published
JOURNAL OF SYMBOLIC LOGIC

Publication Identifiers
ISSN - 0022-4812

Volume
79

Starting page
306
Last page
324

Document Identifiers
URL - http://journals.cambridge.org/action/displayabstract?frompage=online&aid=9233793&fileid=s0022481213000315


Export

APA
Ferreira, F., (2014). A new computation of the Sigma-ordinal of KPw. JOURNAL OF SYMBOLIC LOGIC, 79, 306-324. ISSN 0022-4812. eISSN . http://journals.cambridge.org/action/displayabstract?frompage=online&aid=9233793&fileid=s0022481213000315

IEEE
Ferreira, F., "A new computation of the Sigma-ordinal of KPw" in JOURNAL OF SYMBOLIC LOGIC, vol. 79, pp. 306-324, 2014.

BIBTEX
@article{22966, author = {Ferreira, F.}, title = {A new computation of the Sigma-ordinal of KPw}, journal = {JOURNAL OF SYMBOLIC LOGIC}, year = 2014, pages = {306-324}, volume = 79 }